# SDR UALA2012091705223

- Difficulty date: September 14, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 57,074 hours, 15,964 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Snubber
- Condition: Binding
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPEAT WRITE UP.  CAPTS WINDOW BINDING.  WILL NOT UNLOCK AFTER PRESSURE CYCLE.  REPLACED SNUBBER AND ADJUSTED WINDOW, REF AMM 56-11-02.
